# SDR UIEA2020030900412

- Difficulty date: March 4, 2020
- Submitted: March 9, 2020
- Operation: Air carrier
- Aircraft: N659GT
- Make and model: Boeing 767281
- Aircraft serial: 23140
- Aircraft time: 60,947 hours, 43,501 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND RIVET ON FRONT SPAR UPPER CHORD AT LES 730.( BLENDED CORROSION. 0.013" MATERIAL REMOVED. BEYOND LIMITS. REPAIRED IAW AMES DOCUMENT 47396REA01. )
